Alert archive / Florida / Flash Flood Warnings in 2013

Flash Flood Warning 13, NWS Jacksonville, FL

August 22, 2013Suwannee County, Florida

NWS Jacksonville, FL issued this flash flood warning at Aug 22, 2013, 2:19 PM EDT for Suwannee County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2013, 2:19 PM EDT (18:19 UTC)
Expired
Aug 22, 2013, 5:15 PM EDT
In force
3 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
None

County Suwannee County, FL

The radar

The Moody AFB radar (KVAX), 94 km from the middle of the area, began a volume at 18:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 6.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2013-08-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 717 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2013-08-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
717 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
4 kt
0-1 km storm-relative helicity
-28 m²/s²
0-3 km storm-relative helicity
-44 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

778 
WGUS52 KJAX 221819
FFWJAX
FLC121-222115-
/O.NEW.KJAX.FF.W.0013.130822T1819Z-130822T2115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT THU AUG 22 2013

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN SUWANNEE COUNTY IN NORTHERN FLORIDA

* UNTIL 515 PM EDT

* AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA WHICH HAS 
PRODUCED 3 TO 5 INCHES OF RAINFALL IN THE PAST COUPLE OF HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MCALPIN 
AND OBRIEN AND ALL AREAS OF SOUTHERN SUWANNEE COUNTY ALONG THE U.S. 
HIGHWAY 129 CORRIDOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT...OR YOU CAN ALSO CALL THE NATIONAL WEATHER
SERVICE IN JACKSONVILLE DIRECTLY AT 800-499-1594 TO REPORT FLOODING.

&&

LAT...LON 3023 8281 2998 8279 2992 8292 2995 8293
      2996 8296 2999 8297 3000 8300 3002 8301
      3007 8307 3008 8308 3010 8316

$$

HESS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 2:19 PM EDT, 0 minutes earlier.

Area forecast discussion, Aug 22, 2:19 PM EDT, 0 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT THU AUG 22 2013

.SHORT TERM...THRU FRIDAY...CONVERGENT BANDS OF SHOWERS AND
STORMS NEAR THE COAST ARE DISSIPATING THIS AFTERNOON...WITH
INSTABILITY DRIVING CONVECTION DEVELOPMENT FURTHER INLAND. MOST
OF THE CONVECTION THIS AFTERNOON AND EVENING IS EXPECTED TO BE
MAINLY DIURNAL IN NATURE...THUS MUCH OF IT SHOULD DISSIPATE AFTER
SUNSET.

WITH THE ONSHORE FLOW PATTERN CONTINUING INTO FRIDAY...ANTICIPATE
THE POTENTIAL FOR CONVECTION TO MOVE ASHORE OFF THE OCEAN DURING
THE MORNING HOURS ONCE AGAIN...AND SPREAD INLAND DURING THE DAY.
MODELS ARE NOT HINTING AT A MORE DOMINANT BAND DEVELOPING FRIDAY
MORNING AS WAS SEEN ACROSS THE FL/GA LINE THIS MORNING...BUT WITH
THIS PATTERN AN EAST WEST ORIENTED LINE OF CONVECTION WILL BE
POSSIBLE.

FORECASTING TEMPERATURES NEAR SEASONAL NORMS.

.LONG TERM...FRI NIGHT THRU WED...SIMILAR PATTERN SATURDAY
COMPARED TO FRIDAY WITH SCATTERED AFTERNOON/EVNG T-STORMS. HIGH
TEMPS AROUND 90 INLAND...MID 80S COAST.

UPPER RIDGE BUILDS OVER CTRL U.S....LEADING SHORTWAVE TROF TO DIVE
SE OVER MID ATLANTIC REGION FRI NGT/SAT...THEN OFF EAST COAST SUN.
THIS HELPS PUSH A WEAK COLD FRONT SOUTHWARD OVER OUR FORECAST AREA
THE FRONT WILL ONLY BRING SLIGHTLY COOLER DRIER AIR SOUTHWARD...
PUSHING GREATER RAINFALL CHANCES OVER THE SOUTHERN PART OF OUR
FORECAST AREA MON-WED. MADE SOME CHANGES TO FORECAST GRIDS TO
REFLECT A MORE SOUTHWARD PUSH OF FRONT PER THE LATEST GFS GUIDANCE.

&&

.AVIATION...CONVECTION IS EXPECTED TO SHIFT INLAND AWAY FROM MORE
COASTAL TAF SITES THIS AFTERNOON...WITH CONVECTION DISSIPATING
AROUND KGNV THIS EVENING. LIGHT FOG WILL BE POSSIBLE AT KGNV/KVQQ
OVERNIGHT...OTHERWISE PREVAILING VFR CONDITIONS ARE EXPECTED.
CONVECTION WILL BE POSSIBLE ONCE AGAIN FRIDAY...MAINLY FROM MID
MORNING ON.

&&

.MARINE...WEAK RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE WATERS
THRU SAT...WITH FAIRLY LIGHT WINDS AND 2-4 FT SEAS. COLD FRONT MOVES
ACROSS WATERS SAT...WITH HIGH PRESSURE BUILDING NORTH OF THE WATERS.
THIS SETS UP SLIGHTLY STRONGER E TO NE FLOW AND A SMALL INCREASE IN
SEAS.

RIP CURRENTS: LOW RISK FRI-SAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  71  92  72  90 /  20  30  30  50
SSI  75  88  77  86 /  20  40  20  40
JAX  72  91  73  89 /  20  40  20  40
SGJ  74  87  73  86 /  30  40  20  40
GNV  71  90  72  90 /  40  50  40  50
OCF  72  91  73  90 /  50  50  40  50

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

WOLF/STRUBLE
Hazardous weather outlook, Aug 22, 4:44 AM EDT, 9 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 AM EDT THU AUG 22 2013

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-230900-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
444 AM EDT THU AUG 22 2013

...FEW STRONG THUNDERSTORMS AND LOCALIZED FLOODING POSSIBLE
TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED THUNDERSTORMS WILL IMPACT THE COASTAL COUNTIES THROUGH
THE MORNING HOURS. THUNDERSTORMS WILL GRADUALLY INCREASE IN COVERAGE
THIS AFTERNOON AS ACTIVITY MIGRATES INTO INLAND LOCATIONS. A FEW
STRONG THUNDERSTORMS ARE POSSIBLE...WITH GUSTY WINDS...FREQUENT
LIGHTNING STRIKES...AND BLINDING DOWNPOURS BEING THE MAIN THREATS.
ACTIVITY THIS AFTERNOON WILL BE SLOW MOVING...AND LOCALIZED
FLOODING IS POSSIBLE AT INLAND LOCATIONS.

MINOR FLOODING IS OCCURRING ALONG PORTIONS OF THE ALTAMAHA AND
SATILLA RIVERS IN SOUTHEAST GEORGIA. PLEASE REFER TO THE LATEST
FLOOD STATEMENTS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS ARE
EXPECTED THROUGH SATURDAY. A COLD FRONT IS EXPECTED TO MOVE
THROUGH SOUTHEAST GEORGIA ON SATURDAY NIGHT. SCATTERED THUNDERSTORMS
WILL ACCOMPANY THIS FRONT...WITH ACTIVITY PUSHING INTO NORTHEAST
FLORIDA ON SUNDAY AND MONDAY AS THE FRONT WEAKENS AND BECOMES
STATIONARY.

STRENGTHENING ONSHORE WINDS ARE EXPECTED ALONG COASTAL LOCATIONS
ON SUNDAY NIGHT AND MONDAY AS STRONG HIGH PRESSURE BUILDS
SOUTHWARD INTO OUR REGION.

MINOR FLOODING IS EXPECTED TO CONTINUE ALONG PORTIONS OF THE
ALTAMAHA AND SATILLA RIVERS IN SOUTHEAST GEORGIA. PLEASE REFER TO
THE LATEST FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

NELSON

In the hours before

Special weather statement, Aug 22, 1:31 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
131 PM EDT THU AUG 22 2013

FLZ040-221815-
MARION-
131 PM EDT THU AUG 22 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 215 PM
EDT...

AT 131 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST
OF FORT MCCOY TO 9 MILES SOUTHEAST OF MOSS BLUFF...MOVING SOUTHWEST
AT 15 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
LAKE DELANCY...SALT SPRINGS...ORANGE SPRINGS...JUNIPER SPRINGS...HOG
VALLEY...FORT MCCOY...CITRA...LYNNE...MOSS BLUFF AND BURBANK THROUGH
215 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2942 8220 2945 8219 2947 8223 2946 8219
      2943 8219 2942 8214 2944 8206 2950 8200
      2952 8184 2949 8184 2948 8177 2938 8174
      2936 8166 2933 8168 2928 8164 2905 8163
      2904 8165 2897 8165 2895 8171 2895 8193
TIME...MOT...LOC 1731Z 044DEG 12KT 2933 8195 2901 8177

HESS
Special weather statement, Aug 22, 1:36 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
136 PM EDT THU AUG 22 2013

FLZ021-022-221815-
COLUMBIA-SUWANNEE-
136 PM EDT THU AUG 22 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
COLUMBIA AND SOUTHERN SUWANNEE COUNTIES FOR STRONG WINDS AND
EXCESSIVE LIGHTNING VALID UNTIL 215 PM EDT...

AT 136 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER OBRIEN...MOVING SOUTHWEST AT 15 MPH.
THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WELLBORN...
OBRIEN...MCALPIN AND BRANFORD THROUGH 215 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3031 8274 3002 8272 2989 8291 2989 8292
      2995 8293 2996 8296 2999 8297 3000 8300
      3002 8301 3007 8307 3008 8308 3010 8314
TIME...MOT...LOC 1736Z 048DEG 11KT 3004 8294

HESS
Special weather statement, Aug 22, 1:37 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
137 PM EDT THU AUG 22 2013

FLZ035-221830-
GILCHRIST-
137 PM EDT THU AUG 22 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
GILCHRIST COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL
230 PM EDT...

AT 138 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES EAST OF
TRENTON TO 5 MILES WEST OF TRENTON...MOVING SOUTHWEST AT 5 MPH. THESE
STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND TRENTON THROUGH
230 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2964 8296 2970 8296 2973 8295 2972 8266
      2956 8266 2955 8276 2958 8278 2958 8296
      2959 8297 2963 8298
TIME...MOT...LOC 1738Z 031DEG 5KT 2958 8270 2960 8291

HESS
Special weather statement, Aug 22, 1:58 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
158 PM EDT THU AUG 22 2013

FLZ033-221845-
ST. JOHNS-
158 PM EDT THU AUG 22 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
ST. JOHNS COUNTY FOR STRONG WINDS VALID UNTIL 245 PM EDT...

AT 158 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 2 MILES NORTH OF VILANO BEACH...MOVING
SOUTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND SOUTH PONTE VEDRA BEACH...VILANO BEACH...SAINT
AUGUSTINE...ANASTASIA...SAINT AUGUSTINE BEACH...SAINT AUGUSTINE
SOUTH...SAINT AUGUSTINE SHORES...BUTLER BEACH...ELKTON AND DUPONT
CENTER THROUGH 245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2966 8124 2977 8154 2980 8157 3008 8136
      3006 8132 2994 8129 2988 8126 2979 8125
      2970 8121 2968 8121
TIME...MOT...LOC 1758Z 027DEG 11KT 2996 8131

HESS
Special weather statement, Aug 22, 2:08 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
208 PM EDT THU AUG 22 2013

FLZ040-221900-
MARION-
208 PM EDT THU AUG 22 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MARION COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...

AT 208 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES NORTHWEST
OF FLEMINGTON TO 6 MILES SOUTHEAST OF JUNIPER SPRINGS...MOVING
SOUTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND SPARR...REDDICK...MCINTOSH...JUNIPER SPRINGS...FORT
MCCOY...FLEMINGTON...CITRA...BURBANK...LOWELL AND LYNNE THROUGH 300
PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO
55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2918 8254 2922 8253 2922 8241 2948 8241
      2949 8222 2946 8219 2946 8221 2943 8221
      2942 8214 2944 8206 2949 8203 2948 8199
      2946 8183 2929 8168 2923 8163 2905 8163
      2904 8165 2895 8167 2895 8208
TIME...MOT...LOC 1808Z 035DEG 9KT 2943 8237 2909 8169

HESS
Special weather statement, Aug 22, 2:10 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT THU AUG 22 2013

FLZ021-221900-
SUWANNEE-
210 PM EDT THU AUG 22 2013

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SUWANNEE COUNTY
FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 300 PM EDT...

AT 211 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF
HOUSTON TO BRANFORD...MOVING WEST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WELLBORN...HOUSTON...
BRANFORD...OBRIEN...OBRIEN...MCALPIN...NEWBURN...LURAVILLE...LIVE OAK
AND DOWLING PARK THROUGH 300 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 3031 8322 3035 8322 3036 8319 3029 8281
      2993 8281 2991 8286 2988 8288 2989 8292
      2995 8293 3008 8308 3010 8315 3010 8321
      3011 8323 3026 8326
TIME...MOT...LOC 1811Z 102DEG 6KT 3021 8291 2997 8291

HESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 8:39 AM EDTSpecial Marine WarningJAX2 hr
Aug 22, 8:53 AM EDTSpecial Weather StatementJAXNassau52 min
Aug 22, 9:05 AM EDTAreal Flood AdvisoryJAXNassau115 min
Aug 22, 11:19 AM EDTSpecial Weather StatementJAXDuval41 min
Aug 22, 11:24 AM EDTSpecial Weather StatementJAXBradford51 min
Aug 22, 11:30 AM EDTAreal Flood AdvisoryJAXDuval, Saint Johns2 hr
Aug 22, 11:38 AM EDTAreal Flood AdvisoryJAXBaker, Bradford, Clay, Union112 min
Aug 22, 11:49 AM EDTSpecial Weather StatementJAXSaint Johns56 min
Aug 22, 11:53 AM EDTAreal Flood WarningJAXDuval, Saint Johns112 min
Aug 22, 12:05 PM EDTSpecial Weather StatementJAXClay40 min
Aug 22, 12:09 PM EDTTornado WarningJAXDuval, Saint Johns36 min
Aug 22, 12:20 PM EDTFlash Flood WarningJAXDuval, Saint Johns115 min
Aug 22, 12:28 PM EDTSpecial Marine WarningJAX92 min
Aug 22, 12:39 PM EDTSpecial Marine WarningJAX66 min
Aug 22, 12:44 PM EDTSpecial Weather StatementJAXGilchrist46 min
Aug 22, 12:53 PM EDTSpecial Weather StatementJAXPutnam37 min
Aug 22, 1:01 PM EDTAreal Flood AdvisoryJAXAlachua, Columbia, Gilchrist119 min
Aug 22, 1:04 PM EDTAreal Flood AdvisoryJAXAlachua, Marion, Putnam116 min
Aug 22, 1:12 PM EDTSpecial Weather StatementJAXAlachua48 min
Aug 22, 1:18 PM EDTAreal Flood WarningJAXAlachua117 min
Aug 22, 1:36 PM EDTSpecial Weather StatementJAXSuwannee39 min
Aug 22, 1:37 PM EDTSpecial Weather StatementJAXGilchrist53 min
Aug 22, 1:44 PM EDTAreal Flood AdvisoryJAXSuwannee2 hr
Aug 22, 1:56 PM EDTAreal Flood WarningJAXSuwannee2 hr
Aug 22, 1:58 PM EDTSpecial Weather StatementJAXSaint Johns47 min
Aug 22, 2:04 PM EDTAreal Flood AdvisoryJAXMarion116 min
Aug 22, 2:08 PM EDTSpecial Weather StatementJAXMarion52 min
Aug 22, 2:10 PM EDTSpecial Weather StatementJAXSuwannee50 min
Aug 22, 3:19 PM EDTAreal Flood AdvisoryJAXMarion56 min

Nearby

Flash Flood Warnings in Florida, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.